Results 1 to 7 of 7

Thread: Nausea?

Threaded View

  1. #1
    Join Date
    Mar 2011
    Posts
    250
    Thanks
    68
    Thanked 61 Times in 47 Posts

    Default Nausea?

    Hi guys;

    Just read the posts on fatigue and tiredness. I currently am battling more fatigue than I have been too and found that very interesting.

    Since July I have been on plaquenil (for longer than that) and prednisone (new addition). I have felt better than I have in years but for the last month or so....I feel bleh a lot.

    One of the big things for me is nausea. Does anyone else have it? I don't throw up but I sure feel like I might all day. It also gets worse as the day goes on and I fatigue (lead coat). I usually associated it in the past with my migraine or lupus headaches but currently, it can be with a headache or not? Do you get this? Do you think it could be lupus? (FOr me, I think the answer is yes but I am curious as to whether this is a "lupus" symptom...can't remember)

    Any tips or tricks?

    Thanks,
    bunny

  2. The Following User Says Thank You to bunny28 For This Useful Post:

    StarPhire (12-15-2012)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •